# SDR VNAA2015110200026

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 28,845 hours, 28,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SILL BETWEEN FS 574 AND FS 621 IS CORRODED AROUND EACH NUTPLATE LOCATION WITH FILIFORM CORROSION.  R & R CARGO DOOR SILL IAW SRM.
